# SDR SWAA2021111537729

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT WL 153; STA500A+2; RBL24; STA500A+6; RBL 25; STA500B+2; RBL 24; STA500B+2; RBL 24; STA500B+6; RBL 25; STA500B+18; RBL 25; STA500C+2; RBL 24; ; STA 500C+2; RBL25; STA500C+7; RBL 24; STA 500C+10; RBL 25. / [01] REMOVED CORROSION TO SIDEWALL SUPPORT BS 500A+2;RBL24; BS500A+6;RBL25; BS 500B+2; RBL24; BS 500+6; RBL25; BS 500B+18; RBL 25; 500C+2 RBL 24; . BS 500B+2 MATERIAL REMOVED L=1''XW=.05''XD.010'' TICKNIES IS .040'' IS OUT LIMITS IAW SRM 53-00-53-1A-2 STEP 4 (2); [02] CORRECTIVE #1 USED TOOL DEPH GAUGE ID: ATS400 DUE 08/2022; [03] VERIFIED CORRECTIVE ACTION ITEM 1 & 2.; [04] REMOVED SIDEWALL SUPPORT PER REF SRM 51-40-02  FABRICATED NEW SIDEWALL SUPPORT RBL24 WL 153 PER REF DWG NBR 143A7501 AND SRM 51-40-05; [05] FABRICATED FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW REF DWG 143A7501 OK TO TREAT AND PRIME  USING LOT NUMBER 5098100-1; [06] JUST SIDEWALL SUPPORT SPLICE WAS FABRICATED ON DIFFERENT NRC; [07] VERIFIED FABRICATED FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW REF DWG 143A7501. VERIFIED OK TO TREAT AND PRIME.; [08] APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-21-72-370-801 AND SRM 51-21-41-370-802; [09] INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG; [10] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-21-72-370-801 AND SRM 51-21-41-370-802. VERIFIED INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG.
